# SDR AALA20161213027

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 12,721 hours, 4,933 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Gasket
- Condition: Blew Out
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AIR INTERRUPT, DFW-MCO. EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT OVERWEIGHT. DURING CLIMB THE NR 2 ENGINE OVERHEAT ANNUNCIATOR ILLUMINATED ACCOMPANIED BY A MILD BURNING SMELL. MAINTENANCE FOUND THE NR 2 ENGINE STAGE NINE INLET TUBE LOOSE AND GASKET BLOWN OUT. INSTALLED NEW GASKET AND RESECURED INLET TUBE IAW AMM 75-21-00. LEAK AND OPERATIONAL CHECKS NORMAL. SEE ALSO AALA20161213026.
